# SDR DALA2023062605129

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,475 hours, 28,833 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 DURING CRUZ FL 370, ECAM IND. "SMOKE LAV SMOKE" APPEARED (APPROX 5 SEC) AND WAS AUTO REMOVED. CORRECTIVE ACTION: T/S PER TSM 26-17-00-810-804-A. NO DISCREPANCIES NOTED. (4935440)
